# SDR SWAA031357

- Difficulty date: June 17, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 40,513 hours, 36,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND AFT ENTRY DOOR EMERGENCY EXIT LIGHT BATTERY LOW.  REMOVED AND REPLACED BATTERY PER MM.
